# SDR SWAA2023041815573

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS727E S-6L.<[01] NOT ALLOWABLE DAMAGE FOUND ON SRM. PART DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED STRINGER CLIP AT PASSENGER CABIN BS727E S-6L IAW SRM 51-40-02;[03] RECEIVED NEW STRINGER CLIP AT PASSENGER CABIN BS 727E S-6L P/N 143A1010-1 PO#611314. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A1112 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS #1 - #3 OK TO INSTALL NEW STRINGER CLIP AT PASSENGER CABIN BS 727E S-6L GIVEN;[05] INSTALLED NEW STRINGER CLIP AT PASSENGER CABIN BS727E S-6L IAW SRM 51-40-02 AND DWG 146A1112;[06] VERIFIED CORRECTIVE ACTION #5 MEASUREMENT TABLE VERIFIED
